# SDR SIMA20191010002

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 22,309 hours, 16,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP UNDER SIDE HAD FOUR DENTS.  COMPLIED WITH REPAIR IAW ERS-CR-57MR-1173 01
